# SDR 07FDEA01416

- Difficulty date: April 10, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,058 hours, 19,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RAFT BOTTLE PRESS TO TEST LIGHT INOP.  REMOVED L1 DOOR LWR SLIDE RAFT COVER, REPLACED BATTERIES, L1 DOOR LOW PRESS BOTTLE LIGHT PRESS TO TEST GOOD.  REINSTALLED L1 DOOR LWR SLIDE RAFT COVER IAW FX  DC10 MM 25-61-01-2 TIMCO MECH 97827,7389.   REMOVED L1 DOOR LOWER SLIDE-RAFT COVER.  REPLACED BATTERIES, L1 DOOR LOW PRESSURE BOTTLE LIGHT PRESS TO TEST GOOD.  REINSTALLED L1 DOOR LOWER SLIDE-RAFT COVER IAW DC10 MM 25-61-01-2.
